# SDR ASAA2019122421676

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 17,680 hours, 5,732 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: G716401
- Part serial: 462
- Condition: Failed
- Location: Hf/Satcom
- Part time: 17,677 hours, 5,727 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF/ SAT 1 XFER SWITCH UNABLE TO SELECT SAT 1. SWITCH WILL NOT LATCH DOWN IN "SAT". GROUNDED - YES. REPLACED HF/SAT TRANSFER PANEL REF AMM 23-15-00-400-804 VOICE TEST GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
